# SDR AALA202503034839

- Difficulty date: February 6, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON HINGE ARM FITTING 3 ON LH HORIZONTAL STABILIZER. MAINTENCE REPLACED HINGE ARM FITTING #3 ON LH HORIZONTAL STABILIZER IAW AMM 55-16-42-400-001-A AND AMM  55-16-42-000-001-A.
